Illinois Journal of Mathematics

Stability of some types of Radon-Nikodym properties

Narcisse Randrianantoanina and Elias Saab

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 3 (1995), 416-430.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986387

Digital Object Identifier
doi:10.1215/ijm/1255986387

Mathematical Reviews number (MathSciNet)
MR1339834

Zentralblatt MATH identifier
0878.46028

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10] 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10] 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Randrianantoanina, Narcisse; Saab, Elias. Stability of some types of Radon-Nikodym properties. Illinois J. Math. 39 (1995), no. 3, 416--430. doi:10.1215/ijm/1255986387. https://projecteuclid.org/euclid.ijm/1255986387


Export citation